Alert archive / North Dakota / Winter Storm Warnings in 2007
Winter Storm Warning 1, NWS Bismarck, ND
NWS Bismarck, ND issued this winter storm warning at Feb 28, 2007, 3:35 PM CST for 14 counties in North Dakota. It was in force for 13 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 28, 2007, 3:35 PM CST (21:35 UTC)
- Expired
- Mar 1, 2007, 4:20 AM CST
- In force
- 13 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Dickey County, ND, Foster County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 108 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 28, 5:30 PM CST | HEAVY SNOW 6 | Jamestown, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.6 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 296 m²/s²
- 0-3 km storm-relative helicity
- 504 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KBIS 282135 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 335 PM CST WED FEB 28 2007 ...SNOW WILL CONTINUE IN NORTH CENTRAL AND THE EASTERN PORTIONS OF SOUTH CENTRAL NORTH DAKOTA TONIGHT... .ANOTHER 1 TO 4 INCHES OF SNOW AND SCATTERED LIGHT FREEZING DRIZZLE IS EXPECTED TONIGHT NORTH AND EAST OF A LINE FROM MINOT TO ASHLEY...70 MILES SOUTHWEST OF JAMESTOWN. TOTAL SNOWFALL IN THIS AREA COULD RANGE FROM 6 TO 10 INCHES BY MORNING. IN ADDITION...GUSTY WINDS THIS EVENING COULD CAUSE SOME BLOWING SNOW REDUCING VISIBILITIES AND ADDING TO TRAVEL PROBLEMS. WEST OF THE LINE SCATTERED LIGHT SNOW WILL RESULT IN LITTLE IF ANY SNOW ACCUMULATION. THE WEATHER SYSTEM WHICH BROUGHT THE SNOW TO THE AREA TODAY WILL CONTINUE TO INFLUENCE THE WEATHER THROUGH FRIDAY. INTERMITTENT LIGHT SNOW WILL BRING AA FEW MORE INCHES OF SNOW TO THE AREA THURSDAY AND FRIDAY. STRONG NORTHWEST WINDS FRIDAY COULD CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW AND TRAVEL COULD BECOME DIFFICULT. NDZ003>005-011>013-022-023-025-036-037-047-048-050-051-010545- /O.CAN.KBIS.HS.W.0002.000000T0000Z-070301T1200Z/ /O.NEW.KBIS.WS.W.0001.070228T2135Z-070301T1200Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-SHERIDAN-WELLS- FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...MCCLUSKY...HARVEY...CARRINGTON...STEELE... JAMESTOWN...NAPOLEON...EDGELEY...ASHLEY...OAKES 335 PM CST WED FEB 28 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM CST THURSDAY... ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST THURSDAY. THE HEAVY SNOW WARNING HAS BEEN CANCELED. SNOW WILL CONTINUE TONIGHT WITH ANOTHER 1 TO 4 INCHES EXPECTED. TOTAL SNOWFALL FOR THIS EVENT WILL RANGE FROM 6 TO 10 INCHES. IN ADDITION THE SNOW MAY BE MIXED WITH FREEZING DRIZZLE AT TIMES THIS EVENING. EAST WINDS OF 15 TO 25 MPH WITH SOME HIGHER GUSTS WILL CAUSE BLOWING AND DRIFTING SNOW THIS EVENING REDUCING VISIBILITIES AT TIMES. TRAVEL WILL BE HAZARDOUS HAZARDOUS. $$ NDZ001-002-009-010-017>021-034-035-046-282245- /O.CAN.KBIS.HS.W.0002.000000T0000Z-070301T1200Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-MORTON-BURLEIGH-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MANDAN...BISMARCK...LINTON 335 PM CST WED FEB 28 2007 /235 PM MST WED FEB 28 2007/ ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELED THE HEAVY SNOW WARNING. ONLY OCCASIONAL LIGHT SNOW CAN BE EXPECTED TONIGHT...WITH LITTLE IF ANY ACCUMULATION. $$ NDZ031>033-040>045-282245- /O.CAN.KBIS.WW.Y.0007.000000T0000Z-070228T2200Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES 335 PM CST WED FEB 28 2007 /235 PM MST WED FEB 28 2007/ ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELED THE WINTER WEATHER ADVISORY. THE LIGHT SNOW AND FREEZING DRIZZLE HAS MOVED OUT OF THE AREA. THERE CONTINUES TO BE A SLIGHT CHANCE OF LIGHT SNOW TONIGHT...BUT IF SNOW OCCURS...LITTLE IF ANY ACCUMULATION IS EXPECTED. $$
1 follow-up statement
000 WWUS43 KBIS 011020 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 420 AM CST THU MAR 1 2007 ...SNOW AND BLOWING SNOW ADVISORY LATE TONIGHT AND FRIDAY FOR CENTRAL NORTH DAKOTA... .A WINTER STORM SYSTEM CENTERED OVER MISSOURI THIS MORNING WILL MOVE NORTHEASTWARD TO WISCONSIN BY FRIDAY MORNING. LIGHT SNOW IS EXPECTED TODAY WITH AROUND AN INCH OF ACCUMULATION FROM MINOT TO BISMARCK...AND 2 TO 3 INCHES OF NEW SNOW ACCUMULATION FROM BOTTINEAU TO JAMESTOWN AND OAKES. THE STORM SYSTEM WILL INTENSIFY TONIGHT AND FRIDAY AS IT MOVES TOWARDS WISCONSIN. SNOW ACCUMULATIONS TONIGHT THROUGH FRIDAY WILL LIKELY RANGE FROM 2 TO 6 INCHES OVER CENTRAL NORTH DAKOTA. IN ADDITION...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH TONIGHT...AND WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ARE EXPECTED ON FRIDAY. THE COMBINATION OF STRONG WINDS...FALLING SNOW...AND LOOSE SNOW ALREADY ON THE GROUND FROM RECENT SNOW EVENTS...WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW TONIGHT AND FRIDAY. VISIBILITIES MAY BE NEAR ZERO AT TIMES WITH NEAR BLIZZARD CONDITIONS AT TIMES...ESPECIALLY IN OPEN AREAS. PEOPLE PLANNING TRAVEL ACROSS THE STATE TONIGHT AND FRIDAY SHOULD PREPARE FOR HAZARDOUS ROAD CONDITIONS. IF YOU MUST TRAVEL...LET OTHERS KNOW DETAILS OF YOUR TRAVEL PLANS AND ALLOW EXTRA TRAVEL TIME WHEN PLANNING YOUR TRIP. KEEP A WINTER SURVIVAL KIT IN YOUR CAR. NDZ003>005-011>013-022-023-025-036-037-047-048-050-051-011830- /O.CAN.KBIS.WS.W.0001.000000T0000Z-070301T1200Z/ /O.NEW.KBIS.SB.Y.0002.070302T0600Z-070303T0000Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-SHERIDAN-WELLS- FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...MCCLUSKY...HARVEY...CARRINGTON...STEELE... JAMESTOWN...NAPOLEON...EDGELEY...ASHLEY...OAKES 420 AM CST THU MAR 1 2007 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST FRIDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST FRIDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. SNOW ACCUMULATIONS TONIGHT THROUGH FRIDAY WILL LIKELY RANGE FROM 2 TO 6 INCHES OVER CENTRAL NORTH DAKOTA. IN ADDITION...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH TONIGHT...AND WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ARE EXPECTED ON FRIDAY. THE COMBINATION OF STRONG WINDS...FALLING SNOW...AND LOOSE SNOW ALREADY ON THE GROUND FROM RECENT SNOW EVENTS...WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW TONIGHT AND FRIDAY. VISIBILITIES MAY BE NEAR ZERO AT TIMES WITH NEAR BLIZZARD CONDITIONS AT TIMES...ESPECIALLY IN OPEN AREAS. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ NDZ019>021-034-035-042-045-046-011830- /O.NEW.KBIS.SB.Y.0002.070302T0600Z-070303T0000Z/ MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-GRANT-SIOUX-EMMONS- INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...GARRISON... MANDAN...BISMARCK...ELGIN...FORT YATES...LINTON 420 AM CST THU MAR 1 2007 /320 AM MST THU MAR 1 2007/ ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 6 PM CST /5 PM MST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 6 PM CST /5 PM MST/ FRIDAY. SNOW ACCUMULATIONS TONIGHT THROUGH FRIDAY WILL LIKELY RANGE FROM 2 TO 6 INCHES OVER CENTRAL NORTH DAKOTA. IN ADDITION...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH TONIGHT...AND WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ARE EXPECTED ON FRIDAY. THE COMBINATION OF STRONG WINDS...FALLING SNOW...AND LOOSE SNOW ALREADY ON THE GROUND FROM RECENT SNOW EVENTS...WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW TONIGHT AND FRIDAY. VISIBILITIES MAY BE NEAR ZERO AT TIMES WITH NEAR BLIZZARD CONDITIONS AT TIMES...ESPECIALLY IN OPEN AREAS. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ JV
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this winter storm warning went out at Feb 28, 3:30 PM CST, 5 minutes earlier.
Area forecast discussion, Feb 28, 3:30 PM CST, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 330 PM CST WED FEB 28 2007 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT THE MODELS ARE ALL IN PRETTY GOOD AGREEMENT ON THE MOVEMENT OF THE UPPER LEVEL TROUGH NOW ON THE LEE OF THE ROCKIES. A SHORT WAVE MOVING THROUGH THE SOUTHERN ROCKIES WILL CLOSE OFF TO AN UPPER LEVEL LOW THEN THE UPPER LEVEL LOW AND ITS ASSOCIATED SURFACE LOW WILL MOVE NORTHEAST TO WISCONSIN BY FRIDAY MORNING. AN UPPER LEVEL LOW NOW OVER EASTERN MONTANA WILL TRACK NORTH AND WEAKEN. THIS IS REFLECTED IN THE CURRENT RADAR REFLECTIVITY WHICH SHOWS THE PRECIPITATION LIFTING NORTH IN THE WEST...AND ESTABLISHING A NORTH SOUTH BAND OF PRECIP FROM DEVILS LAKE THROUGH JAMESTOWN. WILL DROP THE HEAVY SNOW WARNING FROM THE NORTHWEST AND SOUTH CENTRAL...AND WILL LET THE SNOW ADVISORY IN THE SOUTHWEST EXPIRE. NORTH CENTRAL AND THE EAST CENTRAL COUNTIES WILL CONTINUE TO HAVE SNOW THROUGH THE NIGHT WITH SEVERAL MORE INCHES LIKELY. THE WINDS HAVE PICKED UP IN THE JAMESTOWN AREA AND ARE GUSTING TO AROUND 35 MPH...SO WILL CHANGE THE HEAVY SNOW WARNING TO A WINTER STORM WARNING TO INCLUDE BLOWING AND DRIFTING SNOW REDUCING VISIBILITIES. CONTINUE TO EXPECT 8+ INCHES IN THIS AREA. THIS WEATHER PATTERN WILL CAUSE INTERMITTENT SNOW THROUGH FRIDAY NIGHT. SNOW ACCUMULATIONS SHOULD BE SMALL IN THE SHORT TERM...BUT WILL ADD UP OVER THE NEXT TWO DAYS. LOOKS LIKE THE WINDS WILL PICK UP FRIDAY...AND WILL LIKELY BE IN THE ADVISORY RANGE BY LATE MORNING. BLOWING SNOW COULD BECOME A PROBLEM DURING THE AFTERNOON. WILL NOT HIGHLIGHT BUT WILL MENTION IN THE HAZARDOUS WEATHER OUTLOOK. CONDITIONS SHOULD IMPROVE FRIDAY NIGHT AND SATURDAY SHOULD SEE THE BEGINNING OF MILDER WEATHER AS AN UPPER LEVEL RIDGE BEGINS PUSHING EAST OVER THE ROCKIES. .LONG TERM...SUNDAY THROUGH WEDNESDAY NIGHT HAVE ADJUSTED TEMPS UP AND LEFT POPS OUT IN THE EXTENDED PERIOD. MODELS ARE TRENDING COLDER AIR FARTHER NORTH WITH EACH RUN...ALLOWING THE REGION TO PROGRESS INTO GOOD WARMING BY MID NEXT WEEK. GULF OF ALASKA TROUGH IS PROGGED TO REMAIN IN PLACE WITH NUMEROUS DISTURBANCES RIDING OVER THE NORTHERN ROCKIES INTO SOUTHERN CANADA. MODELS AND ENSEMBLES BRING IN WAVES OF PACIFIC DOWNSLOPE AIR INTO THE REGION. THIS SHOULD ACT TO ERODE MUCH OF THE SNOW IN THE WEST AND CENTRAL IF THIS DOES INDEED PAN OUT. WITH ENSEMBLES HITTING THE WARMING PRETTY GOOD...AND WITH PREDICTED UPPER FLOW REGIME...WOULD EXPECT HIGHS 10 DEGREES ABOVE NORMAL BY MID NEXT WEEK IN THE WEST IF GOOD MIXING IS PRESENT. THERE IS ALSO A QUESTION AS TO HOW MUCH SKY COVER WILL BE PRESENT. CURRENT PROG WOULD PLACE MUCH MID AND HIGH CLOUDINESS OVER THE CWA IN THE EARLY PART OF NEXT WEEK...UNTIL UPPER FLOW BECOMES MORE SOUTHWEST TO NORTHWEST ORIENTED. THIS WOULD LIMIT SOLAR INSOLATION SOME. MORNING LOWS MAY STILL BE QUITE CHILLY IN THE CENTRAL AND EAST ANY TIME CLEAR SKIES AND LIGHT WINDS DEVELOP. && .BIS WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL 6 AM CST THURSDAY FOR NDZ003>005- 011>013-022-023-025-036-037-047-048-050-051. && TSW/JC
Hazardous weather outlook, Feb 28, 5:04 AM CST, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 504 AM CST WED FEB 28 2007 NDZ031>033-040>045-011115- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- 504 AM CST WED FEB 28 2007 /404 AM MST WED FEB 28 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SNOW ADVISORY TODAY FOR 3 TO 5 INCHES TOTAL ACCUMULATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LIGHT SNOW ACCUMULATIONS THURSDAY AND FRIDAY WITH TOTALS OF 1 TO 3 INCHES POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT THE NATIONAL WEATHER SERVICE WOULD APPRECIATE RECEIVING ANY REPORTS OF SNOW...OR OTHER PERTINENT WEATHER INFORMATION. NDZ001>003-009>011-017>022-034>036-046-047-050-011115- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-MORTON-BURLEIGH-KIDDER-EMMONS-LOGAN- MCINTOSH- 504 AM CST WED FEB 28 2007 /404 AM MST WED FEB 28 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT HEAVY SNOW WARNING IN EFFECT TODAY AND TONIGHT FOR 4 TO 6 INCHES TOTAL ACCUMULATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LIGHT TO MODERATE SNOW ACCUMULATIONS THURSDAY AND FRIDAY...WITH TOTALS OF 2 TO 5 INCHES POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT THE NATIONAL WEATHER SERVICE WOULD APPRECIATE RECEIVING ANY REPORTS OF SNOW...OR OTHER PERTINENT WEATHER INFORMATION. NDZ004-005-012-013-023-025-037-048-051-011115- BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-STUTSMAN-LA MOURE- DICKEY- 504 AM CST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT HEAVY SNOW WARNING IN EFFECT TODAY AND TONIGHT FOR 6 TO 8 INCHES TOTAL ACCUMULATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LIGHT TO MODERATE SNOW ACCUMULATIONS THURSDAY AND FRIDAY...WITH TOTALS OF 5 TO 8 INCHES POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT THE NATIONAL WEATHER SERVICE WOULD APPRECIATE RECEIVING ANY REPORTS OF SNOW...OR OTHER PERTINENT WEATHER INFORMATION. JV
In the hours before
Local storm report, Feb 28, 2:12 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
212 PM CST WED FEB 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM HEAVY SNOW STEELE 46.86N 99.92W
02/28/2007 M7.0 INCH KIDDER ND TRAINED SPOTTER
&&
KBIRKLocal storm report, Feb 28, 2:23 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
223 PM CST WED FEB 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM HEAVY SNOW MINOT AFB 48.42N 101.34W
02/28/2007 M6.0 INCH WARD ND TRAINED SPOTTER
&&
KBIRKLocal storm report, Feb 28, 2:32 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
232 PM CST WED FEB 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM HEAVY SNOW KINTYRE 46.55N 99.95W
02/28/2007 M6.0 INCH EMMONS ND TRAINED SPOTTER
&&
KBIRKLocal storm report, Feb 28, 2:34 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
234 PM CST WED FEB 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM HEAVY SNOW CLEVELAND 46.89N 99.12W
02/28/2007 M6.0 INCH STUTSMAN ND TRAINED SPOTTER
&&
KBIRKLocal storm report, Feb 28, 2:35 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
235 PM CST WED FEB 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM HEAVY SNOW ELLENDALE 46.00N 98.52W
02/28/2007 M5.5 INCH DICKEY ND TRAINED SPOTTER
&&
KBIRKLocal storm report, Feb 28, 3:14 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
314 PM CST WED FEB 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY SNOW KENMARE 48.67N 102.08W
02/28/2007 M6.0 INCH WARD ND TRAINED SPOTTER
0300 PM HEAVY SNOW TIOGA 48.39N 102.94W
02/28/2007 M6.0 INCH WILLIAMS ND TRAINED SPOTTER
&&
KBIRKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 10:59 AM CST | Winter Weather Advisory | BIS | Adams, Billings, Bowman, Golden Valley, Grant, Hettinger and 2 more | 5 hr |
Nearby
Winter Storm Warnings in North Dakota, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.